# SDR DL767011056

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 59,050 hours, 28,518 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T5086
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE STRUT IMPROVEMENT PROGRAM MODIFICATION ON THE LT WING SUPPORT STRUCTURE, A CRACK INDICATION WAS FOUND IN THE O/B ROW 2ND HOLE FROM BOTTOM COMMON TO THE RIB NR 8 ENGINE SUPPORT FITTING, THE FRONT SPAR, AND THE FRONT SPAR WEB.  ER/A 397658-14AD.
